Skip to Content

How perms are affected if you have been on Prednisone for 2 weeks & now been off for 3 weeks?

Responses (2)

kaismama 24 Nov 2013

I would check with the beautician before I had a perm after prednisone. They are well aware of how drugs effect hair. She needs to look at your hair and tell you what to do. If you've already had one, it could possibly cause it to soften.

endlessPred 28 Nov 2013

Your hair may or may not change. However, it really depends as to why you took the prednisone. Infection? Metabolic? We are more complicated than just a medication. Ask your prescribing doctor. Depending upon why you took it and how much, there may be no change or you should stay away from chemicals. If it was for respiratory you may well still be healing. A quick call to the nurse may help as well. Let us know what they say so others can get that information too. Thanks.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions